Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Landau type theorem for Orlicz spaces
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
Department of Mathematics, Polish Academy of Sciences.
1991 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 208, no 1, 57-63 p.Article in journal (Refereed) Published
Abstract [en]

In this paper the authors discuss Landau's theorem presenting an inverse of the classical Hölder-type inequality for sequence and function spaces.The results given are for Orlicz spaces and their generalizations, i.e., those spaces of Orlicz type that are defined by increasing left-continuous functions that need not be convex. An example is presented of a generalized Orlicz function space whose associate space is not an Orlicz space.

Place, publisher, year, edition, pages
1991. Vol. 208, no 1, 57-63 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-15014Local ID: e78d22a0-0709-11de-bf94-000ea68e967bOAI: oai:DiVA.org:ltu-15014DiVA: diva2:987987
Note
Godkänd; 1991; 20090302 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(348 kB)24 downloads
File information
File name FULLTEXT01.pdfFile size 348 kBChecksum SHA-512
edb5f15e2de1d637fc62b93291fc90d926a0576625a1362e7f6776592f0f628c6627002013381f6fcf1e005738277c8368a77762496fb4cd37c1557e83770320
Type fulltextMimetype application/pdf

Authority records BETA

Maligranda, Lech

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Mathematische Zeitschrift
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 24 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 34 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf